| Catalog Number |
BD710FJ282RTS |
| Medical Device Problem Code |
Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/11/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a patient underwent an atrioventricular nodal reentrant tachycardia (avnrt) procedure with a webster cs catheter.Foreign material was visualized within the sterile packaging of the catheter.The catheter was replaced to continue the procedure.There was no patient consequence reported.Additional information was received.The issue was noticed prior to use.It was a small brown or black fleck of possibly plastic or some other material.The material observed was loose.They decided not to use the device and it remained unopened with the material still inside.
Additional Manufacturer Narrative
The bwi product analysis lab received the device for evaluation on january 07, 2026.The analysis has begun but is not completed at this time.When the investigational analysis has been completed, a supplemental 3500a report will be submitted.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).
Additional Manufacturer Narrative
During an internal review on (b)(6) 2026, noted a correction to the 3500a follow-up #1 under "h11.Additional manufacturer narrative".It included, "the device evaluation was completed on 07-jan-2026." should have stated, "the device evaluation was completed on 09-jan-2026." if additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).
Additional Manufacturer Narrative
It was reported that a patient underwent an atrioventricular nodal reentrant tachycardia (avnrt) procedure with a webster cs catheter.Foreign material was visualized within the sterile packaging of the catheter.Additional information was received.It was a small brown or black fleck of possibly plastic or some other material.The material observed was loose.The device evaluation was completed on 07-jan-2026.The device was returned to johnson & johnson medtech (j&j medtech) for evaluation.Following j&j medtech procedures, a visual inspection of the returned device was performed.Visual inspection revealed no anomalies on the device.The original package of the device was not returned for analysis.A manufacturing record evaluation was performed for the finished device number, and no internal actions related to the reported complaint were identified.The foreign material reported could not be evaluated due to the packaging was not returned.A potential cause cannot be determined with the information available.As part of johnson & johnson medtech's quality process, all devices are manufactured, inspected, and released to approved specifications.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).